MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. MICROTEK; INTRAOPERATIVE PROVE COVER

ECOLAB/MICROTEK MEDICAL INC. MICROTEK; INTRAOPERATIVE PROVE COVER
Model Number PC3787
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ecolab received medwatch report (mw5104996) for this event from the fda.
 
Event or Problem Description
It was reported that a probe cover broke and contaminated a stent while the probe was being used to check stent placement.The stent was then removed from the patient.The area and instruments were cleaned and a new stent was placed.No patient infection, injury, or complications were reported.

Brand Name
MICROTEK
Common Device Name
INTRAOPERATIVE PROVE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key13806216
Report Number3012811961-2022-00001
Device Sequence Number4993328
Product Code PUI
UDI-Device Identifier50748426046367
UDI-Public50748426046367
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberPC3787
Device Lot NumberD202169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown